# SDR DL72S953684

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 651622373
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND LEADING EDGE SLAT DAMAGED ON OUTBOARD END.  REPAI RED DAMAGE PER THE 727 SRM 57-50-3 FIG 1, FOR NR 2 L/E SLAT PANEL.
